# SDR SWAA2013011611490

- Difficulty date: December 23, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 986.5, RBL 44, WL 208.  REPAIRED FLOORBEAM AT BS 986.5 RBL 44 WL 208 IAW EA 1-753-21455 AND ATS ER #12-03765.
